Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Diabetic having painful lumps on the thigh. DVT diagnosed through CT scan. Remedy for pain?

My 65 year old type II diabetic mother has very hard lumpy places on the inside of her leg just above her knee which is extremely painful. I have consulted dr. s and they have no explanation other than it appears to be superficial and not deep enough to be a dvt . CT scan and ultrasound revealed DVT in opposite leg on blood thinners. What could these masses be, what can be done to relieve the pain?
Asked On : Mon, 1 Apr 2013
Answers:  2 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
The lumps which your mother has on her thigh has many possibilities.common ones include; thrombsed vein as she is having in opposite leg,a lipoma,neurofibroma and finally boil that is infection of hair follicle.A good physical examination is essential to determine what exactly these lumps are.For pain she can take pain killer like ibuprofen or paracetamol.
Hope this answers your question.
Answered: Mon, 1 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Any lump needs to be examined - for proper diagnosis.
Many medicines (Non Steroidal Anti Inflammatory Drugs) for pain could be dangerous because of drug interaction with warfarin - usual blood thinner, given for DVT. Never give ANY drug without consulting her doctor.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 2 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor